Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
emu

Minocycline and gum/tooth problems

i went on minocycline for about 2 weeks and developed a purplish tint to my gumline right along my tooth.

my derm says it's from the mino and stop taking it immediately.

he's impossible to get info from so i'm searching for a new one, but in the mean time can anyone tell me why this happened and if it's permanent??

blink.gif

Share this post


Link to post
Share on other sites

hi, I took mino for about 7 months. I don't know exactly why it causes discoloration of the gums and skin-I am pretty sure that if you stop immediately, it should not be permanent. It may take a while to go away-I'm not sure how long. When I was on it, I bruised really easily and had bad headaches. I had a few bruises that lasted for a month or so but now I'm back to my old self:) If you look on healthboards.com or search here you should be able to find more info on the discoloration. I hope it gets better!

Share this post


Link to post
Share on other sites

oh, hadn't heard of healthboards, i'll try it out. thanks!

just out of curiosity - since mino didn't work out for you either, what did you go on instead for acne?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×